You have full text access to this Open Access content

Theoretical Economics

Cover image for Vol. 12 Issue 1

Edited By: George J. Mailath

Impact Factor: 1.732

ISI Journal Citation Reports © Ranking: 2015: 66/345 (Economics)

Online ISSN: 1555-7561

Associated Title(s): Econometrica, Quantitative Economics


Authors who publish in Theoretical Economics will release their articles under the Creative Commons Attribution-NonCommercial license. This license allows anyone to copy and distribute the article for non-commercial purposes provided that appropriate attribution is given. For details of the rights authors grants users of their work, see the "human-readable summary" of the license, with a link to the full license. (Note that "you" refers to a user, not an author, in the summary.)